# SDR ASMF20200122001

- Difficulty date: November 19, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 3,254 hours, 375 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 8660020101
- Part serial: 49FD03
- Condition: Failed
- Location: Zone 500
- Part time: 3,254 hours, 375 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING BEFORE START THE TAKEOFF, THE TCAS LT AND TCAS RT MESSAGES WERE SHOWN, SO MAINTENANCE PERSONNEL PERFORMED  RESET CONTINUING FAILURE. THE  ANTENNA WAS REPLACED IAW AMM DMC-B787-A-34-42-05-00A-720-A, ALL CORRECT.
